MathSciNet Relay Station
MathSciNet bibliographic data
MR2738525 46E30 (28A33 35B27 46J10)
Nguetseng, Gabriel; Svanstedt, Nils $\Sigma$-convergence. Banach J. Math. Anal. 5 (2011), no. 1, 101–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement